MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD ULTRA-FINE¿ PEN NEEDLE

BECTON DICKINSON AND CO. BD ULTRA-FINE¿ PEN NEEDLE
Catalog Number 320540
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd ultra-fine pen needle had incorrect or missing label information.
 
Event or Problem Description
It was reported that the bd ultra-fine¿ pen needle had incorrect or missing label information.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Unable to perform dhr due to unknown lot number.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.

Brand Name
BD ULTRA-FINE¿ PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key8312824
Report Number9616656-2019-00127
Device Sequence Number13491241
Product Code FMI
UDI-Device Identifier00382903205400
UDI-Public00382903205400
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number320540
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;